# SDR DALA1257600608

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 89,683 hours, 42,393 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON T/E OF NR 1 ENG OTBD THRUST REVERSER HALF AT 7 AND 8 O`CLOCK POS, 2 PLACES.  PERFORMED PERMANENT REPAIR IAW SRM 54-31-01.
